# SDR AALA201906059008

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 60,717 hours, 26,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 485
- Condition: No Test
- Location: Emergency Lights
- Part time: 90,674 hours, 40,702 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MID EPSU INOPERATIVE. MAINTENANCE REPLACED LEFT MID EPSU PER AMM 33-51-38.
